Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Estimations $L^p$ des fonctions du Laplacien sur les variétés cuspidales


Author: Hong-Quan Li
Journal: Trans. Amer. Math. Soc. 357 (2005), 337-354
MSC (2000): Primary 42B15, 42B20
DOI: https://doi.org/10.1090/S0002-9947-04-03695-5
Published electronically: August 24, 2004
MathSciNet review: 2098098
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Le but de cet article est d'étudier la continuité $L^p$ des fonctions du Laplacien sur les variétés cuspidales.


References [Enhancements On Off] (What's this?)

  • 1. G. Alexopoulos, Spectral multipliers on Lie groups of polynomial growth, Proc. Amer. Math. Soc. 120 (1994) 973-979. MR 1172944 (95j:22016)
  • 2. G. Alexopoulos, $L^p$ bounds for spectral multipliers from Gaussian estimates of the heat kernel, Prépublication 1999.
  • 3. G. Alexopoulos, Spectral multipliers on discrete groups, Bull. London Math. Soc. 33 (2001) 417-424. MR 1832553 (2002d:22010)
  • 4. G. Alexopoulos, Spectral multipliers for Markov chains. A paraître au J. Math. Soc. Japan.
  • 5. J.-P. Anker, N. Lohoué, Multiplicateurs sur certains espaces symétriques, Amer. J. Math. 108 (1986) 1303-1354. MR 0868894 (88c:43008)
  • 6. J.-P. Anker, $L^p$ Fourier multipliers on Riemannian symmetric spaces of the non-compact type, Ann. of Math. 132 (1990) 597-628. MR 1078270 (92e:43006)
  • 7. J.-P. Anker, Sharp estimates for some functions of the Laplacian on noncompact symmetric spaces, Duke Mathematical Journal 65 (1992) 257-297. MR 1150587 (93b:43007)
  • 8. J.-P. Anker, E. Damek, C. Yacoub, Spherical Analysis on Harmonic $AN$ Groups, Ann. Sc. Norm. Super. Pisa. Cl. Sci. IV. Sen. 23 (1996) 643-679. MR 1469569 (99a:22014)
  • 9. F. Astengo, Multipliers for a distinguished Laplacean on solvable extensions of H-type groups, Monatsh. Math. 120 (1995) 179-188.MR 1363136 (97c:22012)
  • 10. P. Bérard, On the Wave Equation on Riemannian Manifold without Conjugate Points, Math. Z., 155 (1977) 249-276. MR 0455055 (56:13295)
  • 11. J. Cheeger, M. Gromov, M. E. Taylor, Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, J. Differential Geom. 17 (1982) 15-53.MR 0658471 (84b:58109)
  • 12. J. Cheeger, M. E. Taylor, On the diffraction of wave by conical singularities. I, Comm. Pure Appl. Math. XXV (1982) 275-331.MR 0649347 (84h:35091a)
  • 13. J. Clerc, E. M. Stein, $L^p$-multipliers for noncompact symmertric spaces, Proc. Nat. Acad. Sci. U.S.A. 71 (1974) 3911-3912. MR 0367561 (51:3803)
  • 14. M. Christ, $L^p$ bound for spectral multiplier on nilpotent groups, Trans. Amer. Math. Soc. 328 (1991) 73-81. MR 1104196 (92k:42017)
  • 15. M. Christ, D. Müller, On $L^p$ spectral multipliers for a solvable Lie group, Geom. Funct. Anal. 6 (1996) 860-876. MR 1415763 (98b:22017)
  • 16. R. Coifman, G. Weiss, Analyse harmonique non-commutative sur certains espaces homogènes, Springer L.N.$n^0$ 242, 1971. MR 0499948 (58:17690)
  • 17. M. Cowling, S. Giulini, A. Hulanicki, G. Mauceri, Spectral multipliers for a distinguished Laplacian on certain groups of exponential growth, Studia Math. 111 (1994) 103-121.MR 1301761 (95j:43002)
  • 18. M. Cowling, A. Sikora, A spectral multiplier theorem for a sublaplacian on SU(2), Math. Z. 238 (2001) 1-36. MR 1860734 (2002h:42016)
  • 19. L. De Michèle, G. Mauceri, $L^p$-multipliers on the Heisenberg group, Michigan Math. J., 26 (1979) 361-373. MR 0544603 (80j:43003b)
  • 20. L. De Michèle, G. Mauceri, $H^p$ multipliers on stratified groups, Ann. Mat. Pura Appl. 148 (1987) 353-366. MR 0932770 (89e:43009)
  • 21. X.-T. Duong, E. M. Ouhabaz, Heat kernel bounds and spectral multipliers on spaces of polynomial volume growth and irregular domains. Prépublication 1999.
  • 22. X.-T. Duong, E. M. Ouhabaz, A. Sikora, Plancherel-type estimates and sharp spectral multipliers, J. Funct. Anal. 196 (2002) 443-485.MR 1943098 (2003k:43012)
  • 23. J. García-Cuerva, G. Mauceri, P. Sjögren, J.-L. Torrea, Spectral multipliers for the Ornstein-Uhlenbeck semigroup, J. Anal. Math. 78 (1999) 281-305. MR 1714425 (2000m:42015)
  • 24. J. García-Cuerva, G. Mauceri, S. Meda, P. Sjögren, J.-L. Torrea, Functional calculus for the Ornstein-Uhlenbeck operator, J. Funct. Anal. 183 (2001) 413-450. MR 1844213 (2002d:47023)
  • 25. I. M. Gelfand, G. Shilov, Generalized Functions I, Academic Press, New York and London, 1964. MR 0166596 (29:3869)
  • 26. S. Giulini, G. Mauceri, S. Meda, $L\sp p$multipliers on noncompact symmetric spaces, J. Reine Angew. Math. 482 (1997) 151-175.MR 1427660 (98g:43006)
  • 27. M. Gnewuch, Spectral Multipliers for sub-Laplacians on amenable Lie groups with exponential volume growth, Math. Z. 246 (2004) 69-83.MR 2031445
  • 28. W. Hebisch, The subalgebra of $L^1(AN)$ generated by the laplacean, Proc. Amer. Math. Soc. 117 (1993) 547-549. MR 1111218 (93d:22009)
  • 29. W. Hebisch, Multiplier theorem on generalized Heisenberg groups, Coll. Math. 65 (1993) 231-239. MR 1240169 (94m:43013)
  • 30. W. Hebisch, J. Zienkiewicz, Multiplier theorem on generalized Heisenberg groups II, Coll. Math. 69 (1995) 29-36. MR 1341678 (96h:43007)
  • 31. W. Hebisch, Boundedness of $L^1$ spectral multipliers for an exponential solvable Lie group, Coll. Math. 73 (1997) 155-164. MR 1436956 (98e:22005)
  • 32. W. Hebisch, Spectral multipliers on exponential growth solvable Lie groups, Math. Z. 229 (1998) 435-441. MR 1658573 (2000a:43004)
  • 33. W. Hebisch, Spectral multipliers on metabelian groups, Revista Math. Iberoamericana 16 (2000) 597-604. MR 1813330 (2001m:22016)
  • 34. W. Hebisch, T. Steger, Multipliers and singular integrals on exponential growth groups, Math. Z. 245 (2003) 37-61. MR 2023952
  • 35. L. Hörmander, Estimates for translation invariant operators in $L^p$ spaces, Acta Math. 104 (1960) 93-139. MR 0121655 (22:12389)
  • 36. L. Hörmander, The Analysis of Linear Partial Differential Operator III : Pseudo - Differential Operators, Springer-Verlag, Berlin Heidelberg, 1985. MR 0781536 (87d:35002a)
  • 37. A. Hulanicki, Subalgebra of $L_1(G)$ associated with Laplacian on a Lie group, Coll. Math. 31 (1974) 259-287. MR 0372536 (51:8743)
  • 38. A. Ionescu, Singular integrals on symmetric spaces of real rank one, Duke Math. J. 114 (2002) 101-122. MR 1915037 (2003c:43008)
  • 39. A. Ionescu, Fourier integral operators on noncompact symmetric spaces of real rank one, J. Funct. Anal. 174 (2000) 274-300. MR 1767376 (2001h:43009)
  • 40. A. Ionescu, Singular integrals on symmetric spaces II, Trans. Amer. Math. Soc. 355 (2003) 3359-3378. MR 1974692 (2004b:43009)
  • 41. C. E. Kenig, R. J. Stanton, P. A. Tomas, Divergence of eigenfunction expansions, J. Funct. Anal. 46 (1982) 28-44. MR 0654463 (83k:22025)
  • 42. H.-Q. Li, Certaines fonctions maximales sur les variétés cuspidales. Prépublication de l'IHES, décembre 2002.
  • 43. H.-Q. Li, Estimations $L^p$ des fonctions du Laplacien sur les variétés cuspidales I. Prépublication de l'IHES, décembre 2002.
  • 44. H.-Q. Li, Analyse sur les variétés cuspidales, Math. Ann. 326 (2003) 625-647. MR 2003446
  • 45. H.-Q. Li, N. Lohoué, Estimations $L^p$ des solutions de l'équation des ondes sur certaines variétés coniques, Trans. Amer. Math. Soc. 355 (2003) 689-711. MR 1932721 (2003i:58052)
  • 46. N. Lohoué, A. Nilsson, Spectral multipliers on quotients by amenable subgroups, Manuscripta Math. 104 (2001) 295-299. MR 1828875 (2002e:43002)
  • 47. J. Ludwig, D. Müller, Sub-Laplacians of holomorphic $L^p$-type on rank one $AN$-groups and related solvable groups, J. Funct. Anal. 170 (2000) 366-427. MR 1740657 (2001g:43010)
  • 48. W. Magnus, F. Oberhettinger, R. P. Soni, Formulas and Theorems for Special Functions of Mathematical Physics, Springer-Verlag, Berlin Heidelberg, 1966. MR 0232968 (38:1291)
  • 49. G. Mauceri, S. Meda, Vector-valued multipliers on stratified groups, Revista Math. Iberoamericana 6 (1990) 141-154. MR 1125759 (92j:42014)
  • 50. S. Mikhlin, Multidimensional singular integral equation, Pergamon Press, New York, 1965. MR 0185399 (32:2866)
  • 51. D. Müller, E. M. Stein, On spectral multipliers for Heisenberg and related groups, J. Math. Pures et Appl. 73 (1994) 413-440. MR 1290494 (96m:43004)
  • 52. W. Müller, Spectral theory for Riemannian manifolds with cusps and a related trace formula, Math. Nachr. 111 (1983) 197-288. MR 0725778 (85i:58121)
  • 53. S. Mustapha, Multiplicateurs spectraux sur certains groupes non-unimodulaires, Harmonic Analysis and Number Theory, CMS Conf. Proceedings, Vol. 21, 1997, 11-30.MR 1472776 (98k:22032)
  • 54. S. Mustapha, Multiplicateurs de Mikhlin pour une classe particulière de groupes non-unimodulaires, Ann. Inst. Fourier 48 (1998) 957-966. MR 1656003 (99j:22013)
  • 55. A. Seeger, C.D. Sogge, On the boundedness of function of (pseudo-)Differential operators on compact manifolds, Duke Math. J. 59 (1989) 709-736.MR 1046745 (91d:58244)
  • 56. A. Seeger, Endpoint estimates for multiplier transformations on compact manifolds, Indiana Univ. Math. J. 40 (1991) 471-533. MR 1119186 (92f:58166)
  • 57. A. Sikora, Multiplicateurs associés aux sous-Laplaciens sur les groupes homogènes, C. R. Acad. Sci. Paris 315 (1992) 417-419. MR 1179049 (93e:43010)
  • 58. A. Sikora, Spectral multipliers for a distinguished Laplacian on certain groups of exponential growth (a remark on the paper of M. Cowling et al.), Studia Math. 152 (2002) 125-130. MR 1916545 (2003g:22006)
  • 59. R. Stanton, P. Tomas, Expansions for spherical functions on noncompact symmetric spaces, Acta Math. 140 (1978) 251-276. MR 0511124 (58 #23365)
  • 60. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, 1970. MR 0290095 (44:7280)
  • 61. E. M. Stein, G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton Univ. Press, Princeton, 1971. MR 0304972 (46:4102)
  • 62. E.M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatary Integrals, Princeton Univ. Press, Princeton, NJ, 1993. MR 1232192 (95c:42002)
  • 63. M. E. Taylor, $L^p$-Estimates on functions of the Laplace operator, Duke Math. J. 58 (1989) 773-793. MR 1016445 (91d:58253)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 42B15, 42B20

Retrieve articles in all journals with MSC (2000): 42B15, 42B20


Additional Information

Hong-Quan Li
Affiliation: Institut für Angewandte Mathematik, Universität Bonn, Wegelerstr. 6, D-53115 Bonn, Germany
Email: li-hq@wiener.iam.uni-bonn.de

DOI: https://doi.org/10.1090/S0002-9947-04-03695-5
Received by editor(s): August 9, 2003
Published electronically: August 24, 2004
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society